IJPAM: Volume 100, No. 4 (2015)


E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY

Abstract. We introduce several notions associated to a rank $r$ spanned vector bundles $\Ee$ on $C\times \PP^k$, $k\ge 2$, $C$ a smooth curve. We divide them according to the discrete invariants of the dependency locus of $r-1$ general sections of $\Ee$. In one case ($r=2$, $\det (\Ee ) = R\boxtimes \Oo _{\PP^k}(1)$ with $h^0({R})=2$) we get a complete classification. In many other cases our definitions should at least give strong necessary conditions for the numerical data associated to $\Ee$ and $\det (\Ee )$.

Received: December 7, 2014

AMS Subject Classification: 14J60, 14M20

Key Words and Phrases: spanned vector bundle

Download paper from here.

DOI: 10.12732/ijpam.v100i4.3 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 100
Issue: 4
Pages: 455 - 459

$C\times \PP^k$%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).